# SDR SWAA2020031642447

- Difficulty date: March 12, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 76,592 hours, 46,856 cycles
- Engine: Ge CFM567B24
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Servo
- Part number: 457311382
- Part serial: EM1606679
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LEVELING AT FL30, SE SLOWED TO .74. WHEN ENGINES SPOOLED UP THE #1 ENG STALLED FOR APPROX. 30 SECONDS EGT DID NOT EXCEED 560. HEARD BACK FIRES & FELCT THE STALL. PREFORMED QRH PROCEDURES & ALL INDICATIONS RETURNED TO NORMAL.                                  / PERFORMED GVI IF FAN MODULE REF. EA 1-771-1545 R&R HMU PER AMM 73-21-10 & MT 773-212-10; BAD OUT OF STOCK R&R FULE PUMP PER AMM 73-11-11; R&R HMU PER AMM 73-21-10 & MT 773-21-10: R&R FUEL HEATER SERVO PER AMM 73-11-07 ENGINE RUN/POWER ASSURANCE CHECK C/W REF. AMM 71-00-00 & LEAK CHECK ALL PARAMATERS NORMAL POS; 1 TAG 442653 PN OFF/ON; 442653 SN OFF; BECW4803 / SN ON; BECW2818 POS; 1 TAG 646189 PN OFF; 828300-5 SN OFF; YA053386-1 PN ON; 828300-11                  / SN ON; YA013868-E POS; 1 TAG 668382 PN OFF/ON; 45731-1382 SN OFF; EM160667-9 SN ON; YB018495-1
